|what's causing my joint pain and fatigue?
Jun 4, 2013
I have been positive for almost 15 years. In the past 2 my health has declined as well as my counts. I am on Isentress, Truvada, Norvir, and Prezista. In the last six months or so I have noticed a decrease in energy and a lot of joint pain and all around fatigue. I also am taking a thyroid medication, but those counts are good.
My doctor has tested me for lactic acidosis and that came back inconclusive. she said I was in the middle so now she wants to check for celiac's disease. I am wondering if all this is necessary and what else could be causing all this pain and tiredness? All I want is a little relief and some good sleep. Please help!
| Response from Mr. Vergel
Have you checked your CPK?
Also, fatigue can be caused by many factors:
Please let me know what you find out! Hang in there and good luck
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.